ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Grobner basis for certain affine monomial curves

Sengupta, Indranath (2003) A Grobner basis for certain affine monomial curves. In: Communications in Algebra, 31 (3). 1113-1129 .

[img] PDF
A_GR¨OBNER.pdf - Published Version
Restricted to Registered users only

Download (180kB) | Request a copy
Official URL: http://www.tandfonline.com/loi/lagb20


Let K be a field and let m(0),...,m(e-1) be a sequence of positive integers. Let W be a monomial curve in the affine e-space A(K)(e), defined parametrically by X-0 = T-m0,...,Xe-1 = Tme-1 and let p be the defining ideal of W. In this article, we assume that some e-1 terms of m(0), m(e-1) form an arithmetic sequence and produce a Grobner basis for p.

Item Type: Journal Article
Publication: Communications in Algebra
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Aug 2011 09:14
Last Modified: 03 Aug 2011 09:14
URI: http://eprints.iisc.ac.in/id/eprint/39708

Actions (login required)

View Item View Item